RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1980, Volume 113(155), Number 1(9), Pages 146–160 (Mi msb2784)  

This article is cited in 1 scientific paper (total in 1 paper)

Stability of mappings of Hilbert space and equivalence of controlled systems

A. V. Sarychev


Abstract: In this paper methods of the theory of singularities of smooth mappings (catastrophe theory) are applied to the study and classification of nonlinear controlled systems. The notion of equivalence of controlled systems is introduced and sufficient conditions for first and second order definiteness of such equivalence are obtained.
Bibliography: 3 titles.

Full text: PDF file (684 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1982, 41:1, 127–138

Bibliographic databases:

UDC: 517.97
MSC: Primary 34H05, 93C15; Secondary 45G10
Received: 05.03.1980

Citation: A. V. Sarychev, “Stability of mappings of Hilbert space and equivalence of controlled systems”, Mat. Sb. (N.S.), 113(155):1(9) (1980), 146–160; Math. USSR-Sb., 41:1 (1982), 127–138

Citation in format AMSBIB
\Bibitem{Sar80}
\by A.~V.~Sarychev
\paper Stability of mappings of Hilbert space and equivalence of controlled systems
\jour Mat. Sb. (N.S.)
\yr 1980
\vol 113(155)
\issue 1(9)
\pages 146--160
\mathnet{http://mi.mathnet.ru/msb2784}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=590543}
\zmath{https://zbmath.org/?q=an:0481.93039|0468.93039}
\transl
\jour Math. USSR-Sb.
\yr 1982
\vol 41
\issue 1
\pages 127--138
\crossref{https://doi.org/10.1070/SM1982v041n01ABEH002225}


Linking options:
  • http://mi.mathnet.ru/eng/msb2784
  • http://mi.mathnet.ru/eng/msb/v155/i1/p146

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Agrachev A. Gamkrelidze R. Sarychev A., “Local Invariants of Smooth Control-Systems”, Acta Appl. Math., 14:3 (1989), 191–237  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:199
    Full text:61
    References:31
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019